Borax
Natural Remedies



How to Use Borax as a Natural Remedy for Arthritis

25 User Reviews  

5 star (17) 
  68%
4 star (1) 
  4%
3 star (2) 
  8%
(5) 
  20%
Share your thoughts with our readers
Write a review


Posted by Rima (Sd) on 06/27/2017
0 out of 5 stars

The solution is causing me dizziness few minutes after I take it. I end up napping a bit, and then I am fine. So far this is all I noticed. I am waiting it would help me with arthritic joints (cracking mostly). Anyone experience dizziness, too?


Posted by Brian (Gold Coast) on 05/25/2015
0 out of 5 stars

To the forum, of the forum, Advice please?

Have been on borax now for around 1 month. Started with the anti fungal dosing protocol, massive eruptions of very hot painful diarrhea and when that stopped moved up to a quarter tspn 3 times a day. Excellent results first 2 - 3 weeks, massive weight loss and tons of energy. About 2 weeks ago began to feel washed out and ill, so stopped for 2 days and started again on 1/4 tspn 2 a day. Fine for a few days then depression hit. Lot of muccus out of nose and chest and chest very painful. Headaches, very sore eyeballs and weeping tears. Could be a bad cold but dont think so. Have not been able to work, feel too sick. Couldn't find anything within the forum like me other than mycoplasma infection posted by Replied by Mycoplasma
Geneva, Switzerland
10/04/2014.

Am I taking too much? Is it a healing sickness? Any imput welcome. b


Posted by Mycoplasma (Geneva, Switzerland) on 10/04/2014
0 out of 5 stars

People who take Borax:

Na2[B4O5(OH)4]ï 8H2O

or other treatments like ClO2, Mefloquine, Neemleaf extract, and all other chemical substances that have affect on Mycoplasma will cause huge eruptions into the blood stream. As a consequence, people will get severe diarrhea. Dosing should be started with low amounts, especially on heavily affected people, who may otherwise end up in hospital in the lucky case.

One problem that occurs on this site is the fact, that dosages are improperly discussed. Fractions of teaspoons are improper ways to measure. I tested this and just on Borax 1/8th of a teaspoon can vary between 300 mg to 800 mg. I really would suggest to get a proper balance that can handle milligrams and start talking about dosages in body dosages in milligrams (but please put in your weight in kg as well) and the time intervals it is taken, so that a daily dose would come clear as well.

If the webmaster would support it, we could start taking information on a scientific level instead of staying in the semi-knowledge.

I am studying this mycoplasma since over two years and could benefit from better statistics, if the forum would be willing to support proper statistic data on their experience. I am quite startled how wide spread the problem is affecting nearly everyone.


Posted by Helen In Houston (Houston, Texas Usa) on 02/08/2014
0 out of 5 stars

I tried boron for a minor arthritis in some fingers. The first evening there was a tiny bit of stinging at the tip of one finger. The next evening the tips of several fingers on one hand stung. The third evening the tips of all fingers on one hand were stinging enough to keep me awake. It's a couple months ago I don't remember if the tips of the other hand were starting to sting or not, I think so but am not sure.

Nowhere near a joint of fingernail - the fleshy fingertips were stinging badly. I was really scared. Stopped the boron, then the stinging died away over about 4 days.

20 Mule team Borax, ingredients sodium tetraborate, 1/8t tsp (or somewhat less) in a quart of water over the day.

I searched for what stinging fingertips could be a symptom of but found nothing, no web site suggesting boron for arthritis suggests any such side effect, so I'm curious if anyone has any idea what might have been going on. I was using 2 tsp ACV + baking soda in a liter of water over the course of the day at the same time. ACV has never caused side effects for me.

The boron had no effect on the arthritis as far as I can tell but I used it only those few days.


Posted by Starswalker (Los Angeles) on 08/16/2013
0 out of 5 stars

I wonder if Ted would be able to jump into this conversation, and give us (even) a little bit more on Borax. I confess I am feeling a tiny scared today about using it, but I believe it must be good, and I want to continue. Let me tell the story: I found Earth Clinic a while back, and got addictid to it. I started using some of the treatments and protocols prescribed here, and I am happy, even though I don't have any reason for fireworks. ACV+baking soda and molasses became integral part of my life. For me it is the general sense of well being that counts, and I am feeling good. About a month ago I started feeling a increasing pain in my left arm, which came from nowhere. I went to the doctor, and an xray was taken, and the doctor said I have a mild arthrits in my shoulder junction (it hurts a lot, and I don't take medications). Instead of going to another doctor, I came straight to EC, where I spend a couple of days reading everything possible about the use of Borax, and finally yesterday I started. I put 1/8 of 20 Mule Team borax in one liter of water, and sipped it throught the day, without any complication. Today on the other hand, things changed: I went to the bathroom again and again, until I felt empty. I felt a general weakness in my body and my heart seems to be working harder, there is a heavy sensation on my left side (heart?) and in my chest. As I said, I want to continue taking it, and resolve this pain the way God and nature intended me to, but this sensation in my heart and the weakness is making me a little bit weary. Please, give what you have, as much as it is possible. I will stop it until I get an answer. Thank you so much, this is a great place to be, and I appreciate all the people hanging around and exchanging information and support. You find love in the most unexpected places!!!!!